Volume 19 (2005)

Special Volume on Orthogonal Polynomials and Approximation Theory
Title page
Table of contents and abstracts
Pages i-v; Full Text (PDF) [42 KB]
Page vi; Full Text (PDF) [12 KB]
Orthogonality of Jacobi polynomials with general parameters
A. B. J. Kuijlaars, A. Martínez-Finkelshtein, and R. Orive
Pages 1-17; Abstract and links, Full Text (PDF) [308 KB]
Asymptotics of polynomial solutions of a class of generalized Lamé differential equations
A. Martínez-Finkelshtein, P. Martínez-González, and R. Orive
Pages 18-28; Abstract and links, Full Text (PDF) [125 KB]
Asymptotics for extremal polynomials with varying measures
M. Bello Hernández and J. Mínguez Ceniceros
Pages 29-36; Abstract and links, Full Text (PDF) [98 KB]
An electrostatic interpretation of the zeros of the Freud-type orthogonal polynomials
A. Garrido, J. Arvesú, and F. Marcellán
Pages 37-47; Abstract and links, Full Text (PDF) [104 KB]
Szegő quadrature and frequency analysis
Leyla Daruis, Olav Njåstad, and Walter Van Assche
Pages 48-57; Abstract and links, Full Text (PDF) [117 KB]
Asymptotic approximations of integrals: an introduction, with recent developments and applications to orthogonal polynomials
Chelo Ferreira, José L. López, Esmeralda Mainar, and Nico M. Temme
Pages 58-83; Abstract and links, Full Text (PDF) [423 KB]
Localized polynomial bases on the sphere
Noemí Laín Fernández
Pages 84-93; Abstract and links, Full Text (PDF) [279 KB]
Characteristics of Besov-Nikol'skiĭ class of functions
Sergey Tikhonov
Pages 94-104; Abstract and links, Full Text (PDF) [118 KB]
Three cases of normality of Hessenberg's matrix related with atomic complex distributions
Venancio Tomeo and Emilio Torrano
Pages 105-112; Abstract and links, Full Text (PDF) [132 KB]
Orthogonal Laurent polynomials and quadratures on the unit circle and the real half-line
Ruymán Cruz-Barroso and Pablo González-Vera
Pages 113-134; Abstract and links, Full Text (PDF) [220 KB]